# SDR CA000501009

- Difficulty date: April 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 234
- Engine: Lyc AL5512
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 23HD12004
- Condition: Making Metal
- Location: Main Rotor
- Part time: 85,110 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, CHIP WARNING LITE ILLUMINATED. MAINTENANCE PERSONNEL THEN CLEANED CHIP PLUG  & CHANGED FILTER. SERVICEABILITY CHECK CARRIED OUT AS PER BOEING MAINTENANCE MANUAL SECTION 63-25-00 & 63-23-00 AND TRANSMISSION FOUND SERVICEABLE. HOWEVER, ROTORCRAFT WAS FERRIED TO AMO FOR PRECAUTIONARY REPLACEMENT OF TRANSMISSION.
